Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 100, NWS Buffalo, NY

November 24, 2011

NWS Buffalo, NY issued this small craft advisory at Nov 24, 2011, 9:36 PM EST. It took effect at Nov 25, 2011, 9:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2011, 9:36 PM EST (02:36 UTC)
In effect from
Nov 25, 2011, 9:00 AM EST
Expired
Nov 25, 2011, 7:00 PM EST
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WHUS71 KBUF 250236
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
936 PM EST THU NOV 24 2011

LOZ044-045-250345-
/O.CAN.KBUF.SC.Y.0099.000000T0000Z-111125T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
936 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS.

$$

LEZ020-251045-
/O.NEW.KBUF.SC.Y.0100.111125T1400Z-111126T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
936 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EST FRIDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-251045-
/O.EXB.KBUF.SC.Y.0099.111125T1400Z-111126T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
936 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST
SATURDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-251045-
/O.EXB.KBUF.SC.Y.0099.111125T1400Z-111126T0300Z/
LOWER NIAGARA RIVER-
936 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EST FRIDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-251045-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
936 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
307 
WHUS71 KBUF 250845
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
345 AM EST FRI NOV 25 2011

LEZ040-041-251645-
/O.EXT.KBUF.SC.Y.0099.000000T0000Z-111126T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
345 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-251645-
/O.EXT.KBUF.SC.Y.0099.111125T1400Z-111126T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
345 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-251645-
/O.CON.KBUF.SC.Y.0100.111125T1400Z-111126T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
345 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM EST THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-251645-
/O.CON.KBUF.SC.Y.0099.111125T1400Z-111126T0300Z/
LOWER NIAGARA RIVER-
345 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM EST THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
301 
WHUS71 KBUF 251221
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
721 AM EST FRI NOV 25 2011

LOZ043-252030-
/O.EXA.KBUF.SC.Y.0099.111125T1400Z-111126T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
721 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-252030-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
721 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-252030-
/O.CON.KBUF.SC.Y.0099.111125T1400Z-111126T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
721 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-252030-
/O.CON.KBUF.SC.Y.0099.111125T1400Z-111126T0300Z/
LOWER NIAGARA RIVER-
721 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-252030-
/O.CON.KBUF.SC.Y.0100.111125T1400Z-111126T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
721 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
941 
WHUS71 KBUF 251419
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
919 AM EST FRI NOV 25 2011

LEZ040-041-252230-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
919 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-252230-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
919 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-252230-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0300Z/
LOWER NIAGARA RIVER-
919 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-252230-
/O.CON.KBUF.SC.Y.0100.000000T0000Z-111126T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
919 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
237 
WHUS71 KBUF 251427
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 AM EST FRI NOV 25 2011

SLZ022-024-252200-
/O.EXB.KBUF.SC.Y.0099.000000T0000Z-111125T2200Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
927 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-252230-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
927 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-252230-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
927 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-252230-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0300Z/
LOWER NIAGARA RIVER-
927 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-252230-
/O.CON.KBUF.SC.Y.0100.000000T0000Z-111126T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
927 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
019 
WHUS71 KBUF 252048
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EST FRI NOV 25 2011

SLZ022-024-260000-
/O.EXT.KBUF.SC.Y.0099.000000T0000Z-111126T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
348 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-260000-
/O.EXT.KBUF.SC.Y.0099.000000T0000Z-111126T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
348 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ030-260000-
/O.EXT.KBUF.SC.Y.0099.000000T0000Z-111126T0000Z/
LOWER NIAGARA RIVER-
348 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-260000-
/O.EXT.KBUF.SC.Y.0100.000000T0000Z-111126T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
348 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-260500-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
348 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHUS71 KBUF 260008
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
708 PM EST FRI NOV 25 2011

LOZ030-042-043-SLZ022-024-260115-
/O.EXP.KBUF.SC.Y.0099.000000T0000Z-111126T0000Z/
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
708 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

LEZ020-260115-
/O.EXP.KBUF.SC.Y.0100.000000T0000Z-111126T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
708 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

LEZ040-041-260815-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-111126T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
708 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS. 

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 8:34 PM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Nov 24, 8:34 PM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
834 PM EST THU NOV 24 2011

.SYNOPSIS...
HIGH PRESSURE WILL BE ANCHORED OVER THE SOUTHEASTERN UNITED STATES
THROUGH SATURDAY...AND THIS WILL PROVIDE OUR REGION WITH FAIR
WEATHER AND ABOVE NORMAL TEMPERATURES. LOW PRESSURE WILL THEN BECOME
STATIONARY OVER THE UPPER GREAT LAKES. ITS ASSOCIATED FRONTAL SYSTEM
WILL SLOWLY CROSS OUR REGION SUNDAY AND SUNDAY NIGHT WHILE PRODUCING
FAIRLY WIDESPREAD SHOWERS. THE FRONT WILL ALSO USHER MUCH COOLER...
MORE SEASONABLE AIR ACROSS OUR AREA FOR THE BULK OF THE NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
01Z UPDATE...HAVE UPPED CLOUD COVER IN FORECAST ACROSS REGION FOR
TONIGHT INTO EARLY TOMORROW MORNING. NAM BOUNDARY LAYER RH GREATER
THAN 90 PERCENT TENDS TO BE A GOOD PROXY FOR SHALLOW LOW LEVEL
STRATUS...SUCH AS WHAT WE HAVE BEEN SEEING ACROSS THE REGION OVER
THE LAST DAY OR SO...AND HAS APPROXIMATED THE LOCATION OF STRATUS
PRETTY WELL THIS EVENING. THIS FIELD INDICATES WIDESPREAD HIGH LOW
LEVEL RH VALUES SPREADING ACROSS WESTERN NY ONCE AGAIN
TONIGHT...PARTICULARLY ACROSS THE NIAGARA FRONTIER AND ALONG LAKE
ONTARIO. WITH INCREASING CLOUD COVER AND WARM AIRMASS IN PLACE WE
WILL SEE LOWS OVERNIGHT THAT WILL RUN A SOLID 10 OR MORE DEGREES
ABOVE NORMAL ACROSS MANY PARTS OF WESTERN NY WITH LOWS STAYING IN
THE 40S NEAR LAKE ERIE AND NEAR THE SHORE EAST OF LAKE ONTARIO
WITH MID TO UPPER 30S ELSEWHERE.

STRATUS FORMATION ACROSS THE REGION SHOULD RENDER FOG A NON-ISSUE
ACROSS MUCH OF WESTERN NY OVERNIGHT HOWEVER IT IS POSSIBLE THAT
INLAND AREAS OF THE SOUTHERN TIER TO THE FINGER LAKES MAY STAY CLEAR
THROUGH THE NIGHT. THESE AREAS WILL LIKELY SEE COOLER TEMPS WITH
LOWS DIPPING TO NEAR FREEZING ALONG WITH THE POSSIBILITY OF FOG
FORMATION IN DECOUPLED VALLEYS. HAVE THROWN IN PATCHY FOG IN THE
ABOVE MENTIONED AREAS TO ADDRESS THIS POTENTIAL ISSUE.

A CLOUDY START TO FRIDAY ACROSS MUCH OF THE REGION SHOULD GIVE WAY
TO SUNSHINE BY THE AFTERNOON AS THE INVERSION WEAKENS AND LOW LEVEL
MOISTURE IS MIXED OUT BY STRONG WINDS ALOFT. SUNSHINE ALONG WITH
850MB TEMPS AROUND +6C SHUOLD ALLOW FOR TEMPERATURES TO REACH WELL
INTO THE 50S ACROSS THE REGION ALTHOUGH THE SHORT WINDOW IN BETWEEN
SUNSHINE BREAKING OUT AND THE SHORTENING DAYLIGHT SHOULD MAKE 60
DEGREES UNATTAINABLE. AS WINDS ALOFT MIX DOWN...EXPECT ANOTHER
BREEZY DAY ACROSS THE FORECAST AREA WITH WINDS GUSTING UPWARDS OF
30-35MPH...PARTICULARLY ACROSS THE NIAGARA FRONTIER.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
A HIGH PRESSURE RIDGE ACROSS THE SOUTHEASTERN STATES WILL MAINTAIN
CONTROL OF OUR WEATHER FOR FRIDAY NIGHT AND SATURDAY. THEN AN UPPER
LEVEL TROF WILL SLOWLY APPROACH FROM THE WEST LATE SATURDAY NIGHT.
THIS WILL BRING ANOTHER NICE DAY ON SATURDAY...WITH ABOVE NORMAL
TEMPERATURES...AND MODEST SUNSHINE THROUGH SOME HIGH CLOUDS.

FOR FRIDAY NIGHT AND SATURDAY...THE FORECAST IS QUITE
STRAIGHTFORWARD. HIGH PRESSURE WILL KEEP CONDITIONS LARGELY DRY.
TEMPERATURES WILL WARM ALOFT...WITH THIS RATHER DIFFUSE MID-LEVEL
WARM AIR ADVECTION LARGELY JUST RESULTING IN CLOUDS...AND PERHAPS A
STRAY SPRINKLE EAST OF LAKE ONTARIO ON FRIDAY NIGHT. HIGH CLOUDS
WILL MOVE ACROSS ON SATURDAY...WHICH SHOULD LIMIT SUNSHINE A BIT.
HOWEVER...AIR ALOFT WILL BE QUITE WARM...SUPPORTING HIGHS NEAR 60
ACROSS MOST OF WESTERN NEW YORK.

THE MODELS BEGIN TO DIVERGE AT THIS POINT...AS THE LEADING EDGE OF
RAIN SHOWERS ASSOCIATED WITH THE TROF BEGINS TO APPROACH THE REGION.
EVEN THE FASTER SET OF MODELS CONFINE RAIN TO THE WESTERN HALF OF
THE CWA...SO FORECAST WILL JUST SLOWLY INTRODUCE CHANCE POPS INTO
FAR WESTERN NEW YORK LATE SATURDAY NIGHT. A MORE SOUTHERLY FLOW WILL
DOWNSLOPE ALONG THE LAKE SHORELINES...WHICH WILL LIKELY CAUSE
TEMPERATURES TO RISE LATER IN THE NIGHT. GO SIGNIFICANTLY ABOVE MOS
GUIDANCE FOR LOWS...AS THIS FLOW WILL LIKELY KEEP TEMPERATURES FROM
DROPPING MUCH AT ALL. THERE ALSO MAY BE SOME DECENT WIND GUSTS
ACROSS HIGHER TERRAIN OF THE SOUTHERN TIER...AND NEAR THE CHAUTAUQUA
RIDGE...WHERE SOUTHERLY WINDS TEND TO BE GUSTY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AN UPPER LEVEL TROF WILL VERY SLOWLY MOVE FROM WEST TO EAST DURING
THE EARLY PART OF THE WEEK. A CLOSED UPPER LOW WILL LIKELY BREAK OFF
SOMEWHERE NEAR THE SOUTHEASTERN STATES MID-WEEK...POSSIBLY TRACKING
INTO THE NORTHEAST. THERE IS A VERY LARGE MODEL SPREAD IN HANDLING
OF THIS...MAKING FOR A VERY LOW CONFIDENCE FORECAST.

THERE IS SOME AGREEMENT THAT AT LEAST THE MAIN PORTION OF THE UPPER
LEVEL TROF...AND AN ASSOCIATED SURFACE BOUNDARY...WILL CROSS ON
SUNDAY. EVEN AS MODELS DIFFER IN LATER PERIODS...THE
NAM/GFS/EUROPEAN AGREE ON THIS...WITH THE GGEM STILL SLOWER. FEEL
THERE WILL LIKELY BE SHOWERS ON SUNDAY WITH THIS...WITH THESE
SHOWERS MOVING EAST SUNDAY NIGHT. TEMPERATURES WILL REMAIN WARM
AHEAD OF THIS FEATURE...COOLING BEHIND IT. AGAIN...WITH THE WIDE
MODEL SPREAD...THERE IS LOW CONFIDENCE IN TEMPERATURE FORECASTS.
PRECIPITATION WILL BE RAIN AHEAD OF THE BOUNDARY...AND WILL BE RAIN
OR SNOW SHOWERS BEHIND IT.

AFTER THIS...IT DEPENDS WHICH MODEL YOU BUY...WITH THE 12Z
EUROPEAN/GFS/GGEM ALL VASTLY DIFFERENT. IN THIS CASE...FAVOR A
CONSENSUS FORECAST...BLENDING 00Z RUNS WITH 12Z RUNS...AND RELYING
ON HPC AND ENSEMBLE GUIDANCE FOR AS MANY PARAMETERS AS POSSIBLE.
THIS BASICALLY PRODUCES A NEAR CLIMO FORECAST...WITH SEASONABLE
TEMPERATURES AND A CHANCE OF RAIN OR SNOW SHOWERS EACH DAY.

WHILE THE PROBABILITY IS LOW IN EACH CASE...THERE ARE SOME MODELS
SHOWING BOTH FAIRLY SIGNIFICANT RAINS...WHILE OTHERS HINT AT A
DECENT LAKE EFFECT EVENT EAST AND NORTHEAST OF THE LAKES. IT IS
SIMPLY TOO EARLY TO PIN DOWN ANY DETAILS. SUFFICE TO SAY THAT WHILE
THERE IS A CHANCE OF PRECIPITATION EACH DAY...THE ENTIRE WEEK WILL
PROBABLY NOT BE A WASHOUT.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE EVENING WILL START OUT WITH A MIXTURE OF VFR AND MVFR CONDITIONS
ACROSS WESTERN NY TAF SITES HOWEVER WIDESPREAD MVFR CONDITIONS ARE
EXPECTED TO DEVELOP THIS EVENING AS THIN LAYER OF VERY LOW LEVEL
MOISTURE REMAINS TRAPPED UNDERNEATH A SIGNIFICANT SUBSIDENCE
INVERSION AROUND 2KFT. WITH NOCTURNAL COOLING...EXPECT MVFR CLOUD
COVER TO THICKEN THIS EVENING AND HANG ON OVERNIGHT. THE
STRENGTHENING OF THE INVERSION COMBINED WITH THE STRENGTHENING LOW
LEVEL JET OF 35-40KT WILL ALSO POSE LLWS ISSUES OVERNIGHT AT MOST OF
THE TAF SITES.

MVFR CIGS SHOULD DIMINISH ACROSS THE FORECAST AREA FRIDAY MORNING AS
THE INVERSION WEAKENS AND STRONG WINDS ALOFT HELP TO MIX OUT THE
MOISTURE WITH VFR CONDITIONS EXPECTED AFTER 14Z AT MOST SITES. MVFR
CONDITIONS MAY HANG ON A LITTLE LONGER AT KART WHERE ITS PROXIMITY
TO THE MAIN MOISTURE POOL IN ONTARIO ALONG WITH SW ONSHORE/UPSLOPE
FLOW OFF LAKE ONTARIO MAY AID IN KEEPING MVFR CIGS HANGING AROUND A
LITTLE LONGER...UNTIL AROUND 20Z.

AS STRONGER WINDS ALOFT MIX DOWN BY LATE MORNING...EXPECT LLWS TO BE
LESS OF AN ISSUE THOUGH INSTEAD GUSTY WINDS OF 25+KTS OUT OF THE
SOUTHWEST WILL BE AN ISSUE INSTEAD.

OUTLOOK...
FRIDAY NIGHT THROUGH SATURDAY...VFR.
SUNDAY...MVFR WITH A CHANCE OF SHOWERS.
MONDAY...VFR BUT WITH A CHANCE OF SHOWERS EAST OF LAKE ONTARIO.
TUESDAY...VFR.

&&

.MARINE...
HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL KEEP A FAIRLY
TIGHT SOUTHWESTERLY GRADIENT IN PLACE OVER THE LOWER GREAT LAKES
THROUGH SATURDAY. THIS WILL PRODUCE MODERATE TO FRESH BREEZES ON
LAKE ONTARIO...WHILE FRESH TO STRONG SOUTHWESTERLIES WILL BE FOUND
ON LAKE ERIE.

AS A RESULT...HAVE EXTENDED THE SMALL CRAFT ADVISORY FOR LAKE ERIE
THROUGH AT LEAST THE DAY FRIDAY. FOR LAKE ONTARIO...THIS GRADIENT
WILL KEEP THE HIGHEST WAVES OVER THE OPEN WATERS SO HAVE DROPPED THE
SCA FROM THE IAG RIVER TO IRODEQUOIT BAY. EVEN SO...CHOPPY
CONDITIONS WILL BE FOUND ON LK ONTARIO THROUGH THE PERIOD.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST FRIDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
         LEZ020.
         SMALL CRAFT ADVISORY UNTIL 5 AM EST FRIDAY FOR LOZ044-
         045.

&&

SYNOPSIS...RSH
NEAR TERM...WOOD
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...WOOD
MARINE...RSH
Hazardous weather outlook, Nov 24, 5:03 AM EST, 16 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
503 AM EST THU NOV 24 2011

NYZ001>006-010>014-019>021-085-251015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
503 AM EST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-251015-
JEFFERSON-LEWIS-
503 AM EST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-251015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
503 AM EST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.